Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation
dc.contributor.author | Demirci, Kamil | |
dc.contributor.author | Karakuş, Sevda | |
dc.date.accessioned | 2014-09-03T06:42:28Z | |
dc.date.available | 2014-09-03T06:42:28Z | |
dc.date.issued | 2013 | |
dc.description.abstract | In this paper, we prove a fuzzy Korovkin-type approximation theorem for fuzzy positive linear operators by using A-statistical convergence for four-dimensional summability matrices. Also, we obtain rates of A-statistical convergence of a double sequence of fuzzy positive linear operators for four-dimensional summability matrices. | |
dc.identifier.citation | Demirci, K., Karakuş, S. "Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation". Demonstratio Mathematica, 46 (1) (2013) 37-49. | |
dc.identifier.issn | 0420-1213 | |
dc.identifier.scopus | 2-s2.0-84879326839 | |
dc.identifier.uri | http://demmath.mini.pw.edu.pl/archive/dm46_1/4.pdf | |
dc.identifier.uri | https://hdl.handle.net/11486/513 | |
dc.identifier.wos | WOS:000210132100004 | |
dc.language.iso | en | |
dc.publisher | Demonstratio Mathematica | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | A-Statistical convergence for double sequences | |
dc.subject | Fuzzy positive linear operators | |
dc.subject | Fuzzy Korovkin theory | |
dc.subject | Rates of A-statistical convergence for double sequences | |
dc.subject | Regularity for double sequences | |
dc.title | Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- İsim:
- Four-dimensional matrix transformation and A-statistical fuzzy Korovkin type approximation.pdf
- Boyut:
- 155.89 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- İsim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: